- Product Dimensions: 7.6 x 7.6 x 15.2 cm ; 367 g
- Boxed-product Weight: 399 g
- Item Model Number: NutraWoman
- ASIN: B00LU4CZP8
- Date first available at Amazon.com.au: 21 April 2019
- Customer Reviews: 904 customer ratings
Amazon Bestsellers Rank:
9,105 in Beauty (See Top 100 in Beauty)
- #726 in Hair Care Products
Nutrafol Hair Loss Thinning Supplement – Women Hair Vitamin for Thicker Healthier Hair
We don't know when or if this item will be back in stock.
- 100% drug-free hair growth product. Physician-formulated, award-winning hair vitamins clinically shown to increase and improve hair growth.
- 81% of women saw increased hair growth and thickness in a clinical study. Promotes strength, shine, density, improved texture and less breakage.
- Multi-targets the leading causes of hair loss in women, helps rebalance the body to encourage healthy hair growth.
- Winner of Allure’s 2018 Best of Beauty Breakthrough award. Over 1 million bottles purchased, recommended for all hair types.
- Clinically-tested hair regrowth product with natural, plant-based ingredients that are medical-grade, standardized, bio-optimized and responsibly sourced. Nutraceutical women's hair supplement trusted by 1,100+ dermatologists and cosmetic surgeons.
Customers who viewed this item also viewed
Have a question?
Find answers in product info, Q&As, reviews
Your question may be answered by sellers, manufacturers, or customers who purchased this item, who are all part of the Amazon community.
Please make sure that you've entered a valid question. You can edit your question or post anyway.
Please enter a question.
|5 star 58% (58%)||58%|
|4 star 14% (14%)||14%|
|3 star 9% (9%)||9%|
|2 star 5% (5%)||5%|
|1 star 14% (14%)||14%|
Review this product
Top international reviews
They are a waste of money!
I know that the majority of negative reviews were related to the cost of the supplement or that it did not "work" as expected. Those, while disheartening, are not really what I would pay attention to. I was willing to give it a 6 month "try" to see for myself.
What I would have paid attention to were any reviews about adverse reactions.
This supplement is loaded with ingredients, and many are in very high doses. Please proceed with caution.
I have Hashimoto's Autoimmune Thyroiditis (controlled with prescription Naturethroid and dietary modifications).
My hair has been getting thinner and finer along the temples for a few years now and I thought I would give this product a try.
Today is my 7th day taking the supplement as directed. The first several days, I felt fine. The past couple of days I was feeling a bit "off", but associated the feelings to having disturbed sleep. (which I figured was from having caffeine later in the day than usual, or staying up late one night)
Today was a different story.
About an hour after I took the dose, I started feeling unwell.
My ears were ringing,
my hands were shaking,
I was having frequent PVC's,
I felt" jittery" inside (though my "vitals" were not significantly elevated... heart rate was 93 (73 is my "normal") and my blood pressure was 127/84 (my "normal" is 120/70))
I had a strange pain/ache/fatigue sensation from just at the upper jaw to slightly above the temples on both sides.
I felt as though I may pass out.
-This was very disturbing, as my husband was working late and I was home with our 8 year old daughter. I called to have a family member come over and hang out with us until my husband got home, "just in case". I started drinking a lot of water in hopes of flushing the active ingredients out of my system faster... (I didn't know what else to do as the supplement had already been in my system for over an hour by this point)
I emailed my dr's office (they sell Nutrafol). (Happy they were answering emails at 845pm but they didn't have much advice, stating these symptoms can happen with any number of the ingredients contained in Nutrafol.. they recommended to drink a lot of water (which I'd started already) and hope the symptoms pass... and to go to the ER or Urgent Care if things worsen or do not get better by 10pm)
Well, 3 hours and 64 ounces of water later, most of the symptoms have diminished.. the lingering tinnitus and the unpleasant sensation at the temple/jaw area are all that remains. I am hoping that by tomorrow this will all be over.
I do not have any known allergies, I take a few quality supplements from OrthoMolecular and Life Extension and have never had a reaction like this. I have not changed anything else in my diet or supplement routine since starting Nurtafol. (aside from stopping my biotin and vitamin E supplement when starting this)
So, unlike the Nutrafol founder with RA who commented on one reviewer's cautionary post, stating he has been taking it for 4 years with no problems... I will not be continuing this supplement.
I ordered directly through Nutrafol and signed up for a subscription.. I am hoping the cancellation process is more painless than the supplement itself.
I have no idea if this is related to my autoimmune disease, or some other unknown factor, but I agree with a few of the reviewers who said... proceed with caution.
Being repetitious, I know, but I'll say again, there are a LOT of ingredients in this supplement, many of which are in very high doses. This may be fine for the vast majority.. but it isn't for some.
When I was feeling my worst tonight, waiting for my Dr's office to email back.. I was googling like crazy to find out if there were any reported side effects with this med... I stumbled across a study done to evaluate the efficacy of Nutrafol. I found it interesting that people with autoimmune thyroiditis or thyroid problems (along with many other groups of people) were excluded from the study (could not participate)
This could be due to the fact that hair loss/thinning/textural changes are common in thyroid disorders and therefore would present too many variables to control for the study... but it also makes me wonder if they are even sure this supplement is safe for people with AI thyroiditis.. (good news for the "normal" people out there.. the study DID conclude that the product performed as "advertised" when the participants (those who met the criteria to take part in the study) took as directed for the prescribed amount of time.)
It is obvious that MANY people are able to take this supplement with no adverse reaction... but I am not one of them. Sadly.